MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG TRULIGHT 1000 / CEILING; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG TRULIGHT 1000 / CEILING; SURGICAL LIGHT
Model Number 4058110
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A trumpf medical service technician was dispatched to evaluate the light system, however, a technician has been unable to access the device for further investigation and possible device return.No further information is available at this time.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
The customer alleged, the light head dislodged from the spring arm and was hanging on the cables.No injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The examination light was evaluated by a hillrom technician.It was identified a metal plate was broken which caused the light head to detach.Upon further engineering investigation it was concluded, the metal plate broke due to an overload (e.G.Collision, mishandling).A material of design defect was not identified.The device was repaired by a hillrom technician and is functioning as designed.Based on the investigation results no further actions are necessary.
 
Event or Problem Description

Brand Name
TRULIGHT 1000 / CEILING
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss strasse 7-9
saalfeld 07318
GM  07318
MDR Report Key10256960
Report Number9681407-2020-00043
Device Sequence Number2603767
Product Code FSY
UDI-Device Identifier00887761986084
UDI-Public887761986084
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4058110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2020
Supplement Date Received by Manufacturer06/21/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1